# SDR 2005FA0001083

- Difficulty date: June 10, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N9543B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0868
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER FORWARD BOLT SHEARED AND ACTUATOR CACKED AT 100 HOUR INSPECTION.  (GL19200504416) (K)
